| Catalog Number |
02.12.E0611FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 weeks after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the liner.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2238863: (b)(4) items manufactured and released on 04-nov-2022.Expiration date: 2027-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.